MathSciNet Relay Station
MathSciNet bibliographic data
MR732112 16A56 (16A26 16A34 16A55 16A66)
Heinicke, A. G.; Robson, J. C. Intermediate normalizing extensions. Trans. Amer. Math. Soc. 282 (1984), no. 2, 645–667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement